On Completely Regular Codes (bibtex)
by Borges, Joaquim, Rifà, Josep and Zinoviev, Victor A.
Reference:
On Completely Regular Codes (Borges, Joaquim, Rifà, Josep and Zinoviev, Victor A.), In Probl. Inf. Transm., volume 55, 2019.
Bibtex Entry:
@article{borges_completely_2019,
	title = {On {Completely} {Regular} {Codes}},
	volume = {55},
	url = {https://doi.org/10.1134/S0032946019010010},
	doi = {10.1134/S0032946019010010},
	number = {1},
	journal = {Probl. Inf. Transm.},
	author = {Borges, Joaquim and Rifà, Josep and Zinoviev, Victor A.},
	year = {2019},
	pages = {1--45}
}
Powered by bibtexbrowser